# SDR RU3A201205210006

- Difficulty date: May 16, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- Aircraft time: 13,640 hours, 7,246 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, CREWMEMBER NOTICED FUEL LEAKING FROM OVAL ACCESS PANEL ABOVE RIGHT ENGINE NACELLE FUEL TANK.  LEAK WAS NOT EXCESSIVE, DECISION WAS MADE TO LAND.  MAINTENANCE REMOVED RIGHT NACELLE TANK PANEL, CLEANED FUEL FROM AREA, TIGHTENED HOSE CLAMPS AND VENT LINE B-NUTS.  RAN ENGINES, PRESSURIZED FUEL TANKS.  NO LEAKS NOTED.
